# SDR ASAA2018070325263

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N838VA
- Make and model: Airbus A320-214
- Aircraft serial: 04559
- Aircraft time: 27,869 hours, 8,231 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310204
- Part serial: 4522
- Condition: Leaking
- Location: Apu
- Part time: 111 hours, 175 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

ALL THREE F/A REPORTED DIRTY SOCKS SMALL AFT PORTION OF AIRPLANE AND TOP OF DESCENT UNTIL LANDING. DUE TO CABIN ODORS IFE SYS CONSIDERED INOP. DUE TO CABIN ODORS POSSIBLE CAUSE ENG NR 2 BLEED SYS CONSIDERED INOP. GROUNDED - YES. PERFORMED T/S TO IDENTIFY CABIN ODORS IAW TSM 05-50-00-810-831-A & TBN 4430-04. POSSIBLE CAUSE NR 2 ENG BLEED SYSTEM. VERIFIED CABIN ODOR OCCURS ON APU BLEED DUE TO LUBE MODULE LEAKING. R&R APU LUBE MODULE PER AMM 49-91-45. OPS/LEAK CK GOOD. CLEANED APU AREA AND PERFORMED PRE-CONDITIONING WITH APU BLEED PER AMM 12-33-21. NO FOUL SMELL NOTED.
